Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 94, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2020, 10:11 PM CDT for 9 counties in Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2020, 10:11 PM CDT (03:11 UTC)
- Expired
- Jul 11, 2020, 11:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 82 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted.
981
WUUS53 KILX 120311
SVRILX
ILC019-029-041-045-115-139-147-173-183-120400-
/O.NEW.KILX.SV.W.0094.200712T0311Z-200712T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1011 PM CDT Sat Jul 11 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northern Coles County in east central Illinois...
Edgar County in east central Illinois...
Moultrie County in central Illinois...
Northeastern Shelby County in central Illinois...
Southern Piatt County in central Illinois...
Vermilion County in east central Illinois...
Southeastern Champaign County in east central Illinois...
Douglas County in east central Illinois...
Southeastern Macon County in central Illinois...
* Until 1100 PM CDT.
* At 1010 PM CDT, severe thunderstorms were located along a line
extending from near Rankin to Pesotum to Dalton City, moving
southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Champaign, Danville, Mattoon, Paris, Shelbyville, Tuscola,
Sullivan, Urbana, Savoy, Mount Zion, Hoopeston, St. Joseph,
Georgetown, Tolono, Westville, Arcola, Tilton, Villa Grove, Arthur
and Catlin.
This includes the following highways...
Interstate 57 between mile markers 192 and 227.
Interstate 74 between mile markers 184 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3941 8882 3962 8903 3965 8902 3966 8907
3972 8913 4001 8830 4040 8803 4040 8793
4049 8793 4049 8753 3968 8753
TIME...MOT...LOC 0310Z 286DEG 46KT 4044 8780 3991 8830 3972 8879
HAIL...1.00IN
WIND...60MPH
$$
Barnes2 follow-up statements
750
WWUS53 KILX 120337
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1037 PM CDT Sat Jul 11 2020
ILC115-147-120346-
/O.CAN.KILX.SV.W.0094.000000T0000Z-200712T0400Z/
Piatt-Macon-
1037 PM CDT Sat Jul 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PIATT AND
SOUTHEASTERN MACON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Illinois.
LAT...LON 3941 8882 3954 8894 3990 8822 4009 8793
4049 8779 4049 8753 3968 8753
TIME...MOT...LOC 0336Z 294DEG 40KT 4026 8756 3977 8803 3945 8873
$$
ILC019-029-041-045-139-173-183-120400-
/O.CON.KILX.SV.W.0094.000000T0000Z-200712T0400Z/
Coles-Edgar-Moultrie-Shelby-Vermilion-Champaign-Douglas-
1037 PM CDT Sat Jul 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN COLES...EDGAR...MOULTRIE...NORTHEASTERN SHELBY...
VERMILION...SOUTHEASTERN CHAMPAIGN AND DOUGLAS COUNTIES...
At 1036 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Danville to near Newman to near
Shelbyville, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Danville, Mattoon, Paris, Shelbyville, Tuscola, Sullivan, Hoopeston,
Georgetown, Westville, Arcola, Tilton, Villa Grove, Arthur, Catlin,
Oakwood, Bethany, Chrisman, Rossville, Homer and Ridge Farm.
This includes the following highways...
Interstate 57 between mile markers 192 and 217.
Interstate 74 between mile markers 200 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3941 8882 3954 8894 3990 8822 4009 8793
4049 8779 4049 8753 3968 8753
TIME...MOT...LOC 0336Z 294DEG 40KT 4026 8756 3977 8803 3945 8873
HAIL...1.00IN
WIND...60MPH
$$
Barnes416
WWUS53 KILX 120402
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1102 PM CDT Sat Jul 11 2020
ILC019-029-041-045-139-173-183-120411-
/O.EXP.KILX.SV.W.0094.000000T0000Z-200712T0400Z/
Coles-Edgar-Moultrie-Shelby-Vermilion-Champaign-Douglas-
1102 PM CDT Sat Jul 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COLES...EDGAR...
MOULTRIE...NORTHEASTERN SHELBY...VERMILION...SOUTHEASTERN CHAMPAIGN
AND DOUGLAS COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Illinois.
LAT...LON 3941 8882 3954 8894 3990 8822 4009 8793
4049 8779 4049 8753 3968 8753
TIME...MOT...LOC 0401Z 286DEG 46KT 4017 8718 3969 8765 3937 8835
$$
BarnesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:41 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jul 11, 6:41 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 641 PM CDT Sat Jul 11 2020 .SYNOPSIS... Issued at 252 PM CDT Sat Jul 11 2020 Scattered thunderstorms are possible tonight, as an upper level disturbance tracks southeast across the region. Some storms could be severe this evening, with damaging wind gusts and hail. Locally heavy rain is also possible. Scattered showers and storms may linger over eastern Illinois Sunday morning, though most of the day will be dry and cooler. High pressure will start the work week with dry and seasonable conditions. && .SHORT TERM...(This evening through Sunday) ISSUED AT 252 PM CDT Sat Jul 11 2020 Outflow boundary currently draped from north of Danville, northwest to near DVN, then up to convection developing in central IA. This should be the focus for isolated strong to severe storms into the early evening. Besides this zone of low level convergence, not much in the way of forcing until the upstream ascent ahead of a strong shortwave over western MN. This has sparked a more concentrated area of storms over southern MN, which should develop southeast across IA this afternoon, and eventually into the state this evening. This will bring the more widespread threat for storms, some of which could be severe. 18z ILX sounding featured ample instability at 2800 J/kg SBCAPE and fairly impressive (by July standards) deep layer shear at 35-40 kt. Short range models suggest this favorable atmosphere will persist well into the evening, with some diurnal lowering of instability, but a 75 kt upper jet streak diving towards southern IL to keep better shear in place. CAMs favor the northeast third of the CWA (near/northeast of I-74 corridor) to be most impacted by the storm complex, in an 8 pm to 2 am window. Damaging downbursts to be the main threat, but if a stronger cold pool can organize then a more widespread damaging wind event could evolve from a QLCS or forward propagating MCS. Scattered showers and storms could percolate late tonight and into Sunday morning, especially over eastern IL with the passage of the mid level trof axis. Northwest gradient behind the system at 10-20 mph and increased could cover will keep highs several degrees lower at 82-85F. .LONG TERM...(Monday through Saturday) ISSUED AT 252 PM CDT Sat Jul 11 2020 High pressure settles over the area Monday, then begins to shift east on Tuesday. This results in quiet and seasonable weather, with highs again getting up near 90 on Tuesday. Tuesday night through Thursday the pattern turns more active as the upper jet dips south from Canada into the Midwest. This will allow a series of shortwaves to cross the region, producing periodic scattered storms. Severe and heavy rain potential may evolve but is too far for any confidence in those details. For Friday into next weekend, latest run of medium range guidance suggests the upper ridge to our south will gradually build north. This trends the forecast towards drier and hotter weather for the end of the extended forecast. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 641 PM CDT Sat Jul 11 2020 Boundary stretched near the I-74 corridor early this evening will be a focus for isolated thunderstorms for the next couple hours. A better chance for more organized storm complex will track southeast out of Iowa later this evening. This is primarily expected to affect the I-74 sites where predominant TSRA has been included for a few hours. Brief IFR conditions possible in stronger storms. Not confident on show far south this will build so kept out of SPI/DEC for now. The system is expected to push out after 07-08z, though showers could linger near CMI past sunrise. VFR conditions to follow for Sunday. Surface pressure gradient should produce north winds gusting near 20 kt from late morning through the afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...25
Hazardous weather outlook, Jul 11, 3:03 PM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 303 PM CDT Sat Jul 11 2020 ILZ027>031-037-038-043>046-122015- Champaign-De Witt-Knox-Marshall-McLean-Peoria-Piatt-Stark- Tazewell-Vermilion-Woodford- 303 PM CDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are possible late this afternoon and this evening. Some storms may be severe, with locally damaging wind gusts and isolated large hail. Heavy rain is also possible with these storms and may result in localized flash flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few lingering showers and thunderstorms are possible Sunday, but these are not expected to be severe. Additional thunderstorms are possible at times Tuesday night through Friday. It is too early to determine the potential for severe weather with these thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through late evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ILZ036-040>042-047>057-061>063-066>068-071>073-122015- Cass-Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar- Effingham-Fulton-Jasper-Lawrence-Logan-Macon-Mason-Menard-Morgan- Moultrie-Richland-Sangamon-Schuyler-Scott-Shelby- 303 PM CDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are possible tonight. Some storms may be severe, with locally damaging wind gusts and isolated large hail. Heavy rain is also possible with these storms and may result in localized flash flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few lingering showers and thunderstorms are possible Sunday, but these are not expected to be severe. Additional thunderstorms are possible at times Tuesday night through Friday. It is too early to determine the potential for severe weather with these thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through late evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 25
In the hours before
Local storm report, Jul 11, 9:17 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 4 WNW PEORIA 40.78N 89.67W
07/11/2020 PEORIA IL EMERGENCY MNGR
ROOF AND SHEETING TORN OFF OF A BUILDING
0829 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BY RADAR.
0835 PM TSTM WND DMG BELLEVUE 40.69N 89.67W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BY RADAR.
0840 PM TSTM WND DMG PEORIA 40.74N 89.61W
07/11/2020 PEORIA IL BROADCAST MEDIA
LARGE TREE AND POWER LINES DOWN ON HIGH ST.
0900 PM HAIL HOPEDALE 40.42N 89.42W
07/11/2020 E1.00 INCH TAZEWELL IL EMERGENCY MNGR
&&
ERWINLocal storm report, Jul 11, 9:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 1 W WASHINGTON 40.70N 89.45W
07/11/2020 TAZEWELL IL EMERGENCY MNGR
EIGHT INCH TREE DOWN. TIME ESTIMATED BY RADAR.
0845 PM TSTM WND DMG 2 SSW ROANOKE 40.77N 89.22W
07/11/2020 WOODFORD IL EMERGENCY MNGR
10 POWER POLES DOWN. TIME ESTIMATED BY RADAR.
0850 PM TSTM WND DMG E PEKIN 40.57N 89.63W
07/11/2020 TAZEWELL IL EMERGENCY MNGR
20 INCH TREE DOWN ON ROAD. THE TREE WAS ROTTED AT THE
BASE.
0850 PM TSTM WND DMG PEKIN 40.57N 89.63W
07/11/2020 TAZEWELL IL EMERGENCY MNGR
TREE DOWN ON HOUSE
&&
ERWINLocal storm report, Jul 11, 9:45 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 3 SE MORTON 40.58N 89.43W
07/11/2020 TAZEWELL IL EMERGENCY MNGR
EIGHT INCH TREE DOWN. TIME ESTIMATED BY RADAR. CORRECTED
LOCATION.
&&
ERWINLocal storm report, Jul 11, 9:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
954 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL CREVE COEUR 40.64N 89.60W
07/11/2020 E1.50 INCH TAZEWELL IL PUBLIC
0905 PM TSTM WND DMG HUDSON 40.61N 88.99W
07/11/2020 MCLEAN IL MESONET
LARGE TREE DOWN
0905 PM TSTM WND GST 5 S GRIDLEY 40.67N 88.88W
07/11/2020 M65.00 MPH MCLEAN IL EMERGENCY MNGR
0910 PM TSTM WND GST 7 W BLOOMINGTON 40.48N 89.11W
07/11/2020 M65.00 MPH MCLEAN IL EMERGENCY MNGR
0915 PM TSTM WND DMG LEXINGTON 40.64N 88.78W
07/11/2020 MCLEAN IL EMERGENCY MNGR
SEVERAL POWER LINES DOWN
0920 PM TSTM WND DMG CLINTON 40.15N 88.96W
07/11/2020 DE WITT IL EMERGENCY MNGR
MULTIPLE TREES DOWN IN TOWN
&&
ERWINLocal storm report, Jul 11, 9:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
955 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 3 S SECOR 40.70N 89.14W
07/11/2020 M1.25 INCH WOODFORD IL COCORAHS
0438 PM HAIL FOOSLAND 40.36N 88.43W
07/11/2020 E1.50 INCH CHAMPAIGN IL PUBLIC
0452 PM HAIL 2 NE BLOOMINGTON 40.49N 88.94W
07/11/2020 M0.75 INCH MCLEAN IL PUBLIC
0520 PM HAIL E URBANA 40.11N 88.21W
07/11/2020 E1.75 INCH CHAMPAIGN IL EMERGENCY MNGR
ON THE EAST SIDE OF TOWN
0525 PM HAIL 3 ENE NORMAL 40.53N 88.95W
07/11/2020 M1.00 INCH MCLEAN IL NWS EMPLOYEE
0535 PM HAIL PHILO 40.00N 88.16W
07/11/2020 M1.75 INCH CHAMPAIGN IL TRAINED SPOTTER
0600 PM HAIL 1 SW CHAMPAIGN 40.10N 88.28W
07/11/2020 E1.50 INCH CHAMPAIGN IL PUBLIC
ALSO REPORTS OF 1.25 INCH HAIL IN THE SAME AREA.
0600 PM HAIL 1 SW CHAMPAIGN 40.10N 88.28W
07/11/2020 M1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
0620 PM TSTM WND DMG 3 SE PHILO 39.97N 88.12W
07/11/2020 CHAMPAIGN IL TRAINED SPOTTER
TREE BRANCHES BLOWN OFF. ESTIMATED 60MPH WINDS.
0741 PM HAIL BARTONVILLE 40.64N 89.66W
07/11/2020 M1.00 INCH PEORIA IL EMERGENCY MNGR
0755 PM HAIL CREVE COEUR 40.64N 89.60W
07/11/2020 E1.50 INCH TAZEWELL IL PUBLIC
0755 PM HAIL BARTONVILLE 40.64N 89.66W
07/11/2020 E2.50 INCH PEORIA IL PUBLIC
0755 PM HAIL MARQUETTE HEIGHTS 40.62N 89.60W
07/11/2020 M1.75 INCH TAZEWELL IL EMERGENCY MNGR
0805 PM HAIL GROVELAND 40.61N 89.53W
07/11/2020 E0.88 INCH TAZEWELL IL EMERGENCY MNGR
0808 PM HAIL 2 W EUREKA 40.72N 89.31W
07/11/2020 E1.00 INCH WOODFORD IL TRAINED SPOTTER
0814 PM TSTM WND DMG PRINCEVILLE 40.93N 89.76W
07/11/2020 PEORIA IL EMERGENCY MNGR
REPORT OF TREES DOWN.
0820 PM TSTM WND GST 3 E FARMINGTON 40.70N 89.95W
07/11/2020 M62.00 MPH PEORIA IL EMERGENCY MNGR
ONE TREE LIMB DOWN
0825 PM TSTM WND GST 3 E FARMINGTON 40.70N 89.95W
07/11/2020 M71.00 MPH PEORIA IL EMERGENCY MNGR
0825 PM TSTM WND DMG 4 WNW PEORIA 40.78N 89.67W
07/11/2020 PEORIA IL EMERGENCY MNGR
ROOF AND SHEETING TORN OFF OF A BUILDING
0826 PM HAIL 4 SE SECOR 40.70N 89.08W
07/11/2020 E1.50 INCH WOODFORD IL TRAINED SPOTTER
0827 PM TSTM WND GST 3 E HANNA CITY 40.69N 89.74W
07/11/2020 M65.00 MPH PEORIA IL EMERGENCY MNGR
0829 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BY RADAR.
0830 PM HAIL TRIVOLI 40.69N 89.88W
07/11/2020 E1.00 INCH PEORIA IL EMERGENCY MNGR
REPORT OF HAIL GROWING.
0835 PM TSTM WND DMG BELLEVUE 40.69N 89.67W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BY RADAR.
0836 PM HAIL PEKIN 40.57N 89.63W
07/11/2020 E1.00 INCH TAZEWELL IL EMERGENCY MNGR
0836 PM HAIL 1 SSW PEORIA 40.73N 89.62W
07/11/2020 E1.25 INCH PEORIA IL MESONET
0840 PM TSTM WND DMG PEORIA 40.74N 89.61W
07/11/2020 PEORIA IL BROADCAST MEDIA
LARGE TREE AND POWER LINES DOWN ON HIGH ST.
0840 PM TSTM WND DMG 3 SE MORTON 40.58N 89.43W
07/11/2020 TAZEWELL IL EMERGENCY MNGR
EIGHT INCH TREE DOWN. TIME ESTIMATED BY RADAR. CORRECTED
LOCATION.
0845 PM TSTM WND DMG ELMWOOD 40.78N 89.97W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN IN TOWN
0845 PM TSTM WND DMG 2 SSW ROANOKE 40.77N 89.22W
07/11/2020 WOODFORD IL EMERGENCY MNGR
10 POWER POLES DOWN. TIME ESTIMATED BY RADAR.
0845 PM TSTM WND DMG 2 E BRIMFIELD 40.84N 89.85W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN
0846 PM TSTM WND GST 3 S MORTON 40.57N 89.47W
07/11/2020 M76.00 MPH TAZEWELL IL EMERGENCY MNGR
0850 PM TSTM WND GST ROANOKE 40.80N 89.20W
07/11/2020 M51.00 MPH WOODFORD IL EMERGENCY MNGR
0850 PM TSTM WND DMG E PEKIN 40.57N 89.63W
07/11/2020 TAZEWELL IL EMERGENCY MNGR
20 INCH TREE DOWN ON ROAD. THE TREE WAS ROTTED AT THE
BASE.
0850 PM TSTM WND DMG PEKIN 40.57N 89.63W
07/11/2020 TAZEWELL IL EMERGENCY MNGR
TREE DOWN ON HOUSE
0900 PM HAIL HOPEDALE 40.42N 89.42W
07/11/2020 E1.00 INCH TAZEWELL IL EMERGENCY MNGR
0905 PM TSTM WND GST 5 S GRIDLEY 40.67N 88.88W
07/11/2020 M65.00 MPH MCLEAN IL EMERGENCY MNGR
0905 PM TSTM WND DMG HUDSON 40.61N 88.99W
07/11/2020 MCLEAN IL MESONET
LARGE TREE DOWN
0910 PM TSTM WND GST 7 W BLOOMINGTON 40.48N 89.11W
07/11/2020 M65.00 MPH MCLEAN IL EMERGENCY MNGR
0915 PM TSTM WND DMG LEXINGTON 40.64N 88.78W
07/11/2020 MCLEAN IL EMERGENCY MNGR
SEVERAL POWER LINES DOWN
0920 PM TSTM WND DMG CLINTON 40.15N 88.96W
07/11/2020 DE WITT IL EMERGENCY MNGR
MULTIPLE TREES DOWN IN TOWN
&&
ERWINLocal storm report, Jul 11, 10:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL CHILLICOTHE 40.92N 89.50W
07/11/2020 E1.00 INCH PEORIA IL TRAINED SPOTTER
0917 PM TSTM WND DMG BROADWELL 40.07N 89.44W
07/11/2020 LOGAN IL LAW ENFORCEMENT
TREE DOWN ON ROAD
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:38 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 37 min |
| Jul 11, 7:44 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 46 min |
| Jul 11, 8:07 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 38 min |
| Jul 11, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell | 38 min |
| Jul 11, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, McLean, Peoria, Tazewell, Woodford | 49 min |
| Jul 11, 8:42 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 31 min |
| Jul 11, 9:03 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Tazewell | 42 min |
| Jul 11, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Logan, McLean, Macon, Piatt | 67 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.